# SDR USAA2012042700004

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 31,629 hours, 20,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1012
- Condition: Inoperative
- Location: Cabin
- Part time: 34,647 hours, 20,044 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT ROWS 7 AND 9 INOPERATIVE.  REMOVED AND REPLACED (EPSU) EMERGENCY POWER SUPPLY UNIT - 12WL.  OPS CHECKED GOOD.
